# SDR DALA2025082906402

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES (4EA) AND CORROSION SPOTS (4EA) WERE FOUND COMMON TO THE UPPER FLANGE OF CROSSBEAM AT FR67 AND BETWEEN Y1162.5 & Y1292.0.  REPAIRED PER 628095-14. (1169101)
